# SDR MAC15501

- Difficulty date: May 30, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N915AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 915
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L106FA0
- Part serial: MA012
- Condition: Cracked
- Location: Propeller
- Part time: 8,443 hours
- Component: Propeller, Mcauly
- Component part number: 4HFR34C653J
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION FOUND EVIDENCE OF A POSSIBLE CRACK IN THE BLADE AT THE 43.500 IN. STATION.  WILL SEND BLADE TO MCCAULEY FOR EVALUATION AND FINAL INSPECTION.
